# SDR ASOA201706261767

- Difficulty date: June 26, 2017
- Submitted: July 16, 2017
- Operation: Air carrier
- Aircraft: N717ER
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: SH670325243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BUTT STRAP HAS CORROSION BETWEEN STR 22-23R. COMPLIED WITH ECTC EA 43-2017-096.
